Existence of solutions for semilinear nonlocal Cauchy problems in Banach spaces
MetadataShow full metadata
In this paper, we study a semilinear differential equations with nonlocal initial conditions in Banach spaces. We derive conditions for ƒ, T(t), and g for the existence of mild solutions.
CitationXue, X. (2005). Existence of solutions for semilinear nonlocal Cauchy problems in Banach spaces. Electronic Journal of Differential Equations, 2005(64), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.